I recently tapered-off of this medication as I was having real bad itching; red scrapes on my skin from scratching along with rash type bumps and hives like welts. It would not affect me all over but only on specific parts of my body at a time, arms, legs, chest, back etc, and would usually last for 30-45 mins then go away. The medication seemed to be pretty good when I started, within 2 weeks, then become ineffective; I would feel myself slipping back into the depressed feelings again. My Pysch Dr didn't think it was a major issue and wanted me to stay on it. I talked with three pharmacists and my regular MD and all the pharmacists think it's an allergic reaction to the medication. My MD wants to see me next week before making a final decision. Has anyone else had this "side-effect"? What medication do you think they will try on me next? I've been on SSRI's and the side effects are even worse. Thx in advance, PG.
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...